Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017 (2017), Article ID 4057089, 7 pages
Research Article

Numerical Analysis of Fractional Order Epidemic Model of Childhood Diseases

1Department of Mathematics, Hazara University, Mansehra, Khyber Pakhtunkhwa, Pakistan
2Department of Mathematics, Abdul Wali Khan University, Mardan, Pakistan
3Department of Mathematics and Statistics, University of Swat, Khyber Pakhtunkhwa, Pakistan

Correspondence should be addressed to Fazal Haq

Received 26 July 2017; Revised 4 October 2017; Accepted 5 November 2017; Published 3 December 2017

Academic Editor: Stefania Tomasiello

Copyright © 2017 Fazal Haq et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fazal Haq, Muhammad Shahzad, Shakoor Muhammad, Hafiz Abdul Wahab, and Ghaus ur Rahman, “Numerical Analysis of Fractional Order Epidemic Model of Childhood Diseases,” Discrete Dynamics in Nature and Society, vol. 2017, Article ID 4057089, 7 pages, 2017. doi:10.1155/2017/4057089